My age is 22. My BP was 143/84. Doctor first gave me ramipril 2.5 ,then my BP measured 145/100. He then gave me amlopres AT ,now my BP is 154/106 pulse rate above 100. I don't know where I was mistaken or was it my doctor's fault. Is that medication side effect or due to wrong medicine? Is that effect caused due to amlopres AT going to remain permanent? Please help me. Currently in no medication.
Measure BP once every month on fixed date after resting for ten minutes. Being nervous will raise the BP, quite common when meeting a Dr. Full amlopress effect comes after one month of regular medicines.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Hypertension treatment